arrow
Volume 40, Number 1
Previous Issue Next Issue

Guixia Lv & Longjun Shen

10.4208/jcm.2005-m2019-0304

J. Comp. Math., 40 (2022), pp. 1-25.

Preview Full PDF 2226 30458 Abstract

Pengzhan Huang, Yinnian He & Ting Li

10.4208/jcm.2005-m2020-0010

J. Comp. Math., 40 (2022), pp. 26-43.

Preview Full PDF 2362 31658 Abstract

Mohammed Harunor Rashid

10.4208/jcm.2005-m2019-0019

J. Comp. Math., 40 (2022), pp. 44-69.

Preview Full PDF 2468 30451 Abstract

Bin Wang & Xinyuan Wu

10.4208/jcm.2008-m2018-0218

J. Comp. Math., 40 (2022), pp. 70-88.

Preview Full PDF 2144 30090 Abstract

Yang Chen & Chunlin Wu

10.4208/jcm.2008-m2018-0092

J. Comp. Math., 40 (2022), pp. 89-107.

Preview Full PDF 2345 31428 Abstract

Cong Wu, Jinru Wang & Xiaochen Zeng

10.4208/jcm.2007-m2020-0109

J. Comp. Math., 40 (2022), pp. 108-126.

Preview Full PDF 2244 30483 Abstract

Huaijun Yang & Dongyang Shi

10.4208/jcm.2007-m2020-0164

J. Comp. Math., 40 (2022), pp. 127-146.

Preview Full PDF 2213 31272 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard